My husband has started on byetta 5mg over a month ago bms where reading approx 13-16mm now been increased to 10 mg a week ago and his bms are rising now up to 20- 22 he is obviously very worried and tonight decided to stop the byetta for fear of rising further can you help please as he now distrusts his nurse who recommended the drug
- Byetta Information for Consumers
- Byetta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Byetta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 4 Dec 2009
Been on Byetta for 6 months (10 mcg). Continue to have gas, burping etc. Dr. tells me he thinks the Byetta is not agreeing with something I am ...
3 answers • 11 Jun 2012
Byetta - This drug is not cheap. I have a new pen never used in 5mg and now take 10mgs. Can I take 2
... shots of the 5. I hate to throw it out
1 answer • 1 Feb 2013
I have begun to notice medium to large knots develop in the subcutaneous tissue at the injection sites that have lasted weeks after. I never ...
1 answer • 7 Oct 2013